# SDR MK1Y20210324010

- Difficulty date: March 24, 2021
- Submitted: April 7, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTANENCE INSPECTIONS AT IAI, FOUNDED LARGE DENT WITH GOUGE ON EXTERNAL FUSELAGE SKIN AT STA 1197+101 AND 2" BELOW STRINGER 9L.DAMAGED AREA CUT OUT 5.5"X3". THE CUT OUT IS 10" FROM LAP JOINT SKIN THICKNESS AT CUT OUT IS 0.056".
